# SDR SWIA202161707

- Difficulty date: August 15, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH PRESSURE FLOOR SILL HAS CORROSION, CHAFES AND SCRATCHES BETWEEN FS 409+128 AND FS 559. (MARKED WITH RED GREASE PENCIL)     (C-CHECK RO 10/8/2021)    THE CORROSION DAMAGE ON THE PRESSURE FLOOR WAS REMOVED AND TREATED AND MEETS ALL SERVICEABILITY REQUIREMENTS IAW BOMBARDIER REO #601R-53-41-666 REV-C DATED 2012-11-06 COMPLIED WITH 51-900-1003-SKY.  SEE CONTINUE CARD FOR PERTINENT DETAILS
